Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffer from bacterial vaginosis after having a complete abdominal hysterectomy. Pinkish vaginal discharge

hi im a 52 year old women who had a complete abdominal hyterectomy in december 2012, iv had a discharge from the vagina since iv had opperation wicth iv been told is bacterial vagalosis, the last few days iv had a bit of a pinky dicoloured discharge which is simular to when you have a show just before having a baby is this normal,
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

Usually having blood stained discharge after hysterectomy is something abnormal. So better to get evaluated to find out the cause for the problem.
Consult gynecologist once and get examined.
The usual causes are:
-Discharge from granulation tissue.
-Thinning of the vaginal mucosa due to decreased estrogen.
After confirming the cause you can take treatment accordingly.
Better to rule out diabetes once.
For more details you can ask me through:
Take care.

Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor